Couldn't find what you looking for?

TRY OUR SEARCH!

hi im worrying if im pregnant because my last period was june 2-6 and then my hubby and i had unprotected sex last june 12 then early in the morning i took nordette as ecp (june 13) then got withrawal bleeding starts at june 19-22 then suddenly this june 30 im having white discharge actually up to now. it feels like my period is coming but nothing. anyway our last contact is july 2 pull out it's just like a 5 minutes. he didnt cum and he did pee before we had sex. and that is my expected time of period but i read that ur mens will get delayed once u take ecp. so what is the chances of pregnancy? thanks in advance!

Loading...

Hi abcd,

Your periods can be delayed, yes, after taking an ECP.  It can also be "different."  These are COMMON side effects and they can last for months.

You can always take a home test if you want since it has been more than 2 weeks since you had sex (June 2-6).

It is unlikely you are pregnant.

 

Reply

Loading...